A 47-year-old female asked:
Disclaimer

my doctor reduced my euthyrox 100 to 50 since that time i feel tired and i have fast heart beats, he said i have under active thyroid with nodules?

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Thyroid medication: Changes take time...Talk to your physician.
Answered on Mar 16, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Thyroid medication: Changes take time...Talk to your physician.
1
1 thank
A 47-year-old female asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Overreplaced: Sounds like you were taking too high of a dose causing fast heart rate and fatigue. That's why your doctor lowered the dose from 100 to 50. If this wa ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Aaron Pardini
Specializes in Endocrinology
Fatigue: When a lab work up shows no cause for fatigue i always look for problems with sleep. Disorders that effect sleep like sleep apnea can cause major fat ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month